|Bumps/Hives mainly on thighs
Jun 4, 2010
Is there some ingredient in foods or drink that cna cause these breakouts. Or is there something else I should be aware of. I've been on these meds for over a year and I'm having these breakouts, mainly on my thighs, but when it happens it seems that my entire body starts itching. My doctors are always asking me about detergents or new things I'm introducing to myself. I'm a creature of habit, I'm not in the habit of changing things. So if you could help. My meds are: isentress, viread, combivir.
| Response from Dr. Henry
Localized rashes as you describe are fairly common in the general population so often hard to know if HIV infection or any out of 4 HIV drugs is a major cause of localized urticaria. I assume you have seen either a dermatologist or allergist for their opinion about what might be triggering your rash/symptoms. Your HIV regimen has not been clearly linked to a rash as you described. If any reader has personal experience or knows of a relevant reference please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.